131 0

Topological K-theory에 대하여

Title
Topological K-theory에 대하여
Other Titles
Topological K-theory
Author
한정순
Issue Date
2004-12
Publisher
한양대학교 이학기술연구소
Citation
이학기술연구지, v.7, Page.107-110
Abstract
In this paper we define and study the groups K^(a/g)_x Y and K^(top)_x Y
URI
https://www.earticle.net/Article/A106199https://repository.hanyang.ac.kr/handle/20.500.11754/154244
ISSN
2005-9051
Appears in Collections:
COLLEGE OF SCIENCE AND CONVERGENCE TECHNOLOGY[E](과학기술융합대학) > APPLIED MATHEMATICS(응용수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE